# SDR CA991208075

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S64E
- Engine: Pwa JFTD12A4A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Condition: Worn
- Location: Fuel System
- Component: Pwa, JFTD12A4A
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE EXPERIENCED A SOFT STALL; POWER LOSS AND AN INCREASE IN ITT.  THIS IS  DUE TO AN OVERFUEL OR INADEQUATE AIR CONDITION IN THE COMBUSTOR.  CORRECTIVE ACTIONS WERE DEVELOPED BY AIR CRANE AND P&W.  HPX FUEL PUMP GEAR DESIGN CHANGE ELIMINATING THE MATERIAL THAT WAS ON THE SURFACE OF THE GEARS, WHICH, WHEN PARTED CAUSED THE P&D TO FAIL.  FCU WEAR IMPROVEMENTS AND AN AUTO IGNITION SYSTEM TO PREVENT THE RAPID ITT RISE WERE ALSO UNDER DEVELOPEMENT.
